Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Would Benadryl cause Peyronie's disease after long term use?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 3245 Questions
Question
I have been taking Benadryl every night for years and just read where it could be a cause for my Pyronnies problems. What’s your opinion .
Tue, 24 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Panagiotis Zografakis 42 minutes later
Brief Answer:
no...

Detailed Answer:
Hello,

diphenhydramine (benadryl) does not seem to be connected in any way with Peyronie's disease. I've never ever heard or read anything about it. Peyronie's disease is a little enigmatic in etiology. It occurs more commonly in people who:
-smoke
-have diabetes
-are older
-have lipid disorders
-have vitamin E deficiency
-have Dupuytren's contracture

Injuries may also cause this disease.

Benadryl may make erectile dysfunction worse in some patients.

I hope you find my comments helpful!
Kind Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor